Kinetic methods for Line-energy Ginzburg–Landau models
Séminaire Équations aux dérivées partielles (Polytechnique), (2001-2002), Talk no. 2, 10 p.
@article{SEDP_2001-2002____A2_0,
     author = {Jabin, Pierre-Emmanuel and Perthame, Beno\^\i t},
     title = {Kinetic methods for Line-energy Ginzburg--Landau models},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2001-2002},
     note = {talk:2},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2001-2002____A2_0}
}
Jabin, Pierre-Emmanuel; Perthame, Benoît. Kinetic methods for Line-energy Ginzburg–Landau models. Séminaire Équations aux dérivées partielles (Polytechnique),  (2001-2002), Talk no. 2, 10 p. http://www.numdam.org/item/SEDP_2001-2002____A2_0/

[1] A. Aftalion and R. L. Jerrard, Shape of vortices for a rotating Bose Einstein condensate. Preprint cond-mat/0204475.

[2] F. Alouges, T. Rivière and S. Serfaty, Néel walls and cross-tie walls for micromagnetic materials having a strong planar anisotropy. ESAIM:COCV (2002), volume in memory of J.-L. Lions.

[3] L. Ambrosio, B. Kirchheim, M. Lecumberry and T. Rivière, On the rectifiability of defect measures arising in a micromagnetics model. Preprint 2002. | MR 1971988 | Zbl 1055.49008

[4] L. Ambrosio, M. Lecumberry and T. Rivière, A viscosity property of minimizing micromagnetic configurations. Preprint. | MR 1959737 | Zbl 01981603

[5] L. Ambrosio, C. De Lellis and C. Mantegazza, Line energies for gradient vector fields in the plane. Calc. Var. PDE, 9 (1999), 327–355. | MR 1731470 | Zbl 0960.49013

[6] P. Aviles and Y. Giga, On lower semicontinuity of a defect energy obtained by a singular limit of the Ginzburg-Landau type energy for grasient fields. Proc. Roy. Soc. Edinburgh, 129A (1999), 1–17. | MR 1669225 | Zbl 0923.49008

[7] F. Béthuel, H. Brézis and F. Hélein, Ginzburg-Landau vortices. Progress in Nonlinear Differential Equations and their Applications, Birkhauser (1994). | MR 1269538 | Zbl 0802.35142

[8] Y. Brenier and L. Corrias, A kinetic formulation for multi-branch entropy solutions of scalar conservation laws. Ann. Inst. H. Poincaré, Analyse non-linéaire, 15 (1998), 169–190. | Numdam | MR 1614638 | Zbl 0893.35068

[9] F. Bouchut, F. Golse and M. Pulvirenti, Kinetic equations and asymptotic theory. Series in Appl. Math., Gauthiers-Villars (2000). | MR 2065070 | Zbl 0979.82048

[10] A. Desimone, R.V. Kohn, S. Müller and F. Otto, A compactness result in the gradient theory of phase transitions. To appear in Proc. Roy. Soc. Edinburgh. | Zbl 0986.49009

[11] A. Desimone, R.V. Kohn, S. Müller and F. Otto, Magnetic microstructures, a paradigm of multiscale problems. To appear in Proceedings of ICIAM, (1999). | MR 1824443 | Zbl 0991.82038

[12] R.J. DiPerna, P.-L. Lions and Y. Meyer, L p regularity of velocity averages. Ann. I.H.P. Anal. Non Linéaire , 8(3–4) (1991), 271–287. | Numdam | MR 1127927 | Zbl 0763.35014

[13] R.T. Glassey, The Cauchy problem in kinetic theory, SIAM publications, Philadelphia (1996). | MR 1379589 | Zbl 0858.76001

[14] F. Golse, P.-L. Lions, B. Perthame and R. Sentis, Regularity of the moments of the solution of a transport equation. J. Funct. Anal., 26 (1988), 110-125. | MR 923047 | Zbl 0652.47031

[15] P.-E. Jabin and B. Perthame, Compactness in Ginzburg-Landau energy by kinetic averaging. Comm. Pure Appl. Math., 54 (2001), 1096–1109. | MR 1835383 | Zbl 01860546

[16] P.-E. Jabin and B. Perthame, Regularity in kinetic formulations via averaging lemmas. ESAIM:COCV (2002), volume in memory of J.-L. Lions. | Numdam | MR 1932972 | Zbl 1065.35185

[17] P.E. Jabin, F. Otto and B. Perthame, Line–energy Ginzburg–Landau models: zero–energy states. Ann. Sc. Norm. Sup. di Pisa, Cl. Scienze, to appear. | Numdam | MR 1994807 | Zbl 1072.35051

[18] W. Jin and R. V. Kohn, Singular perturbation and the energy of folds. J. Nonlinear Sci, 10 (2000), 355–390. | MR 1752602 | Zbl 0973.49009

[19] M. Lecumberry and T. Rivière, Regularity for micromagnetic configurations having zero jump energy. To appear in Calc. of Var. and PDE (2002). | MR 1938820 | Zbl 1021.35023

[20] P.-L. Lions, B. Perthame and E. Tadmor, A kinetic formulation of multidimensional scalar conservation laws and related equations. J. Amer. Math. Soc. 7, (1994), 169–191. | MR 1201239 | Zbl 0820.35094

[21] P.-L. Lions, B. Perthame and E. Tadmor, Existence of entropy solutions to isentropic gas dynamics system in Eulerian and Lagrangian variables. Comm. Math. Phys. , 163 (1994), 415–431. | MR 1284790 | Zbl 0799.35151

[22] B. Perthame, Kinetic formulations. Oxford University Press (to appear). | MR 2064166

[23] B. Perthame and P.E. Souganidis, A limiting case for velocity averaging. Ann. Sci. École Norm. Sup.(4), 31 (1998), 591–598. | Numdam | MR 1634024 | Zbl 0956.45010

[24] T. Rivière and S. Serfaty, Limiting domain wall energy for a problem related to micromagnetics. Comm. Pure Appl. Math., 54 (2001), 294–338. | MR 1809740 | Zbl 1031.35142

[25] T. Rivière and S. Serfaty, Compactness, kinetic formulation, and entropies for a problem related to micromagnetics. To appear in Comm. in PDE. | MR 1974456 | Zbl 1094.35125